# SDR DXTA200803270

- Difficulty date: September 10, 2008
- Submitted: October 17, 2008
- Operation: Air carrier
- Aircraft: N117QS
- Make and model: Beech 400A
- Aircraft serial: RK391
- System (JASC): 2720 · Rudder Control System
- Part: Warning Light
- Condition: Illuminated
- Location: Rudder
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL BELOW 80 KTS AT TAKEOFF POWER, RUDDER BOOST FAIL ANNUNCIATOR LIGHT COMES ON.  ABORTED TAKEOFF. (K)
